# SDR SWAA2022063017190

- Difficulty date: June 7, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG WHEEL WELL VAPOR BARRIER HAS CRACK AT STA 663 LBL41 AND WL162. / [01] REMOVED THE DAMAGED PLIES AND PREPARED DAMAGED AREA TO APPLY THE FABRIC REPAIR PLIES. MADE STOP DRILL HOLES AT THE CRACK ENDS ON LH VAPOR BARRIER. REF B737-700 SRM 57-10-10-2R-2 REPAIR 2 PARAGRAPH 6; SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4 B AND C; NDT PART 1 51-05-01 PARAGRAPH 5.;[02] VERIFIED STEP 1. OK TO PERFORM DRY OUT.;[03] MEASUREMENTS;[04] REPAIRED CRACK DAMAGE WITH A PERMANENT REPAIR ON L/W MLG WHEEL VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-10. MATERIALS USED PO#1690463 AND PO#1753794;[05] PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[06] VERIFIED STEPS 3 - 5.;[07] APPLIED TEFLON PAINT ON LH MLG WHEEL WELL VAPOR BARRIER REF B 737 AMM 51-21-81-370-802;[08] CERTIFIED;[09] VERIFIED STEP #7
